# SDR AALA991043

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS AND FORWARD GALLEY EMERGENCY EXIT FLOOR PATH LIGHT STRIPS INOPERATIVE. REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN FORWARD GALLEY AND FIRST CLASS CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
